Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medication change success
Jul 4, 2004

Dear Doctors and fellow sufferers,

It has been two and a half years since my doctor changed my medications in hopes that my lipo might be reversed. Before the change I was taking Viramune Epivir and Zerit, and had what I consider to be moderate to severe fat loss in my cheeks, arms legs and buttocks. After substituting Ziagen for the Zerit and leaving the other meds the same, it took about a year to notice any improvement. Now, at two and a half years, I had a lady coworker tell me that I look like my old self again. Actually, I would say that I am about 70 percent back. I think it will be another 1-2 years before my face is fully restored. My cheeks were deeply sunken, unfortunately one side worse than the other. That side is taking longer to recover, but I am a much happier person these days, and encourage everyone else who has chosen the same route to be patient with the fat recovery. The results are much more gradual than with surgery or injections, but definitely worth the wait. Hang in there.

Response from Dr. Lee

Thanks for sharing this info. As a reminder, each person responds differently to the various medicines. Glad you found a regimen that works for you.

Be well.



Previous
Are IVIG's helpful?
Next
When to take a break from meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement